# SDR ASOA03105

- Difficulty date: March 13, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION IN MCN, THE LEFT AND RIGHT ENGINE SUPPORT BEAMS AT BL 36.20 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CRACKED LEFT AND RIGHT ENGINE SUPPORT BEAMS AT BL 36.20 IAW ASA EO 600-53-0073.  (M)
